# SDR C2XA10SH135

- Difficulty date: April 12, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 19,295 hours, 10,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK WORKING RIVETS ON LT FUSELAGE SKIN BETWEEN FR 77-79.  REPAIRED SKIN IAW EC5330-02104.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
